# SDR MWEA97561

- Difficulty date: June 22, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N302ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47102
- System (JASC): 5241 · Galley Doors
- Part: Beam
- Condition: Cracked
- Location: Galley Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FWD CORNER GAL SERV DOOR CRACKED ON BEAM 1.  MAINT REPAIR IAW SERV REWORK DRWG 5939988 AND SB52-125.
